Skip to Main content Skip to Navigation
Journal articles

A new approach for approximating linear elasticity problems

Philippe G. Ciarlet 1 Patrick Ciarlet 2 
2 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this Note, we present and analyze a new method for approximating linear elasticity problems in dimension two or three. This approach directly provides approximate strains, i.e., without simultaneously approximating the displacements, in finite element spaces where the Saint Venant compatibility conditions are exactly satisfied in a weak form. To cite this article: P.G. Ciarlet, P. Ciarlet, Jr., C. R. Acad. Sci. Paris, Ser. I 346 (2008). © 2008 Académie des sciences.
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Thursday, October 24, 2013 - 10:31:29 AM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

Links full text




Philippe G. Ciarlet, Patrick Ciarlet. A new approach for approximating linear elasticity problems. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2008, 346 (5-6), pp.351-356. ⟨10.1016/j.crma.2008.01.014⟩. ⟨hal-00876220⟩



Record views